# SDR SWIA201126369

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 18,492 hours, 17,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD CRACKED ON BOTH SIDES.  (C-CHECK)  REPAIRED PER REO.
